Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 201236, 16 pages
http://dx.doi.org/10.1155/2015/201236
Research Article

Quasi-Triangular Spaces, Pompeiu-Hausdorff Quasi-Distances, and Periodic and Fixed Point Theorems of Banach and Nadler Types

Department of Nonlinear Analysis, Faculty of Mathematics and Computer Science, University of Łódź, Banacha 22, 90-238 Łódź, Poland

Received 19 February 2015; Revised 17 May 2015; Accepted 18 May 2015

Academic Editor: Poom Kumam

Copyright © 2015 Kazimierz Włodarczyk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kazimierz Włodarczyk, “Quasi-Triangular Spaces, Pompeiu-Hausdorff Quasi-Distances, and Periodic and Fixed Point Theorems of Banach and Nadler Types,” Abstract and Applied Analysis, vol. 2015, Article ID 201236, 16 pages, 2015. https://doi.org/10.1155/2015/201236.